# SDR JR2R20240521208

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 16,893 hours, 10,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 16,893 hours, 10,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FR87 (RH SHEAR PANEL) CORRODED.  REPLACED.
